Group Rings with Units Torsion Over the Center.
Manuscripta mathematica, Tome 33 (1980), pp. 145-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1980__33_154745,
author = {S.K. Sehgal and G.H. Cliff},
title = {Group {Rings} with {Units} {Torsion} {Over} the {Center.}},
journal = {Manuscripta mathematica},
pages = {145--158},
year = {1980},
volume = {33},
zbl = {0449.20011},
url = {http://geodesic.mathdoc.fr/item/MM2_1980__33_154745/}
}
S.K. Sehgal; G.H. Cliff. Group Rings with Units Torsion Over the Center.. Manuscripta mathematica, Tome 33 (1980), pp. 145-158. http://geodesic.mathdoc.fr/item/MM2_1980__33_154745/